Skip to product information
1 of 3

Aspirin

ASPIRIN Regular Strength 325mg, Fast & Effective Relief of Headaches, Joint & Body Pain, Fever, Pain from Cold & Flu, 200 Tablets

ASPIRIN Regular Strength 325mg, Fast & Effective Relief of Headaches, Joint & Body Pain, Fever, Pain from Cold & Flu, 200 Tablets

Regular price $35.98
Regular price Sale price $35.98
Sale Sold out

Presentation of 200 tablets from Bayer. Designed for fast and effective relief of headache, joint and body pain, fever and discomfort related to cold and flu. Contains a dose of 325 mg of acetylsalicylic acid per tablet.

View full details